RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 5, Pages 45–68 (Mi izv304)  

Analogues of the Harnack–Thom inequality for a real algebraic surface

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We prove two analogues of the Harnack–Thom inequality for a real algebraic surface. These inequalities involve the Picard group and the Brauer group of the complexification of the surface. We present necessary and sufficient conditions for these inequalities to be equations. These conditions are stated with the help of real cycle maps.

DOI: https://doi.org/10.4213/im304

Full text: PDF file (1713 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:5, 915–937

Bibliographic databases:

MSC: 14P25
Received: 10.02.1999

Citation: V. A. Krasnov, “Analogues of the Harnack–Thom inequality for a real algebraic surface”, Izv. RAN. Ser. Mat., 64:5 (2000), 45–68; Izv. Math., 64:5 (2000), 915–937

Citation in format AMSBIB
\Bibitem{Kra00}
\by V.~A.~Krasnov
\paper Analogues of the Harnack--Thom inequality for a~real algebraic surface
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 5
\pages 45--68
\mathnet{http://mi.mathnet.ru/izv304}
\crossref{https://doi.org/10.4213/im304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789186}
\zmath{https://zbmath.org/?q=an:0977.14027}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 5
\pages 915--937
\crossref{https://doi.org/10.1070/im2000v064n05ABEH000304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166683400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746993063}


Linking options:
  • http://mi.mathnet.ru/eng/izv304
  • https://doi.org/10.4213/im304
  • http://mi.mathnet.ru/eng/izv/v64/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:180
    Full text:72
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019